gynecologist-icon
Periods Delay after taking unwanted 72
Hi, We had protected sex during periods, after periods we had unprotected sex. I took unwanted 72 just after that day (also within 72 hrs of protected sex during periods). After 2 days of having pill i had heavy bleeding. For this month even after 5 days i dont have periods is there any serious concern? Or just it is the case of periods delay?
221651 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You already had menses post i pill Periods become delayed because of taking i pill Use proper contraception
Next Steps
Seek appointment for online consultation
Answered
Flag this Answer
Flag this answer
28/45 people found this helpful
You rated this answer helpful

This question featured in :

Reasons for delayed periods Unwanted kit for unwanted pregnancy Side effects of delayed periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.